Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

hey,

i used accutane in may 2008 - january 2009. my hair was really thick at this time.

after stopping accutane, my hair was thinning out and i loose lots of hair, also eyebrows.

hair color began to change, it got darker and i noticed black hair comes out for the first time of my life. what happened? how in life can accutane make hair darker?

my thinner hair also began to curl when it grew out longer.

ok, beside that, there are also some good news.

after a haircut last week , my hair feels kind of thicker again,. its a bit, like it was before accutane.

but i still lose hair. i `ve been taking biothin for 6 months but iam not shure, if this has something to do with my hair structure now.

Share this post


Link to post
Share on other sites

I started losing some hair during my last month of Accutane. I've been off of the drug for a month and I can feel a bunch of small hairs growing back in. (I've even noticed one or two strands that are curly!)

I just really pamper my hair by trying to not use any heat products (or at least using a heat protection product when I do). I also use moisturizing masks and hot oil treatments. I'm already noticing my hair getting back to normal so I'm sure yours will too, over time. ;)

Share this post


Link to post
Share on other sites

I used Accutane back in 2007, for 4 months.

My hair looked awesome hahaha. It just got thinner and I would swear it was brighter. I lost some hair too, but not too much, just a little bit.

Some time after that, my hair got back to normal. And I once read that's what usually happens.

You'll be fine (:

Bue about the hair color, I'm not sure.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×